Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 28.11.2013
From: Cain

Subject: Humira and all over rash (after 5 years of starting)

I have been on humira for the last 5/6 years, with no side effects. About 4 weeks ago I developed what looked like contact dermatitis (small red spots) on my arms, these have now spread to cover my arms and body. They are incredibly itchy and the skin is now peeling. I have been to the doctors 3 times who just prescribed emollient creams and anti-histamine which have no effect. The Rheumatologist suggested temporarily stopping the Humira which I am a bit reluctant to do. Has any one else experienced these effects on Humira ?
reply | back to forum

Date: 28.11.2013
From: rhona

Subject: Re: Humira and all over rash (after 5 years of starting)

Hi Cain, I haven't been on humira but thought I would bring your post up in the hope that someone might know the answer to this. I think if it was me I would stop it for a wee while and see if the rash goes away. I don't know if you could find a Humira Helpline and they might advise.

Good luck.
reply | back to forum

Date: 28.11.2013
From: Colin W

Subject: Re: Humira and all over rash (after 5 years of starting)

I agree with Rhona & you need to know if its the humira doing it , you could try national rheumatiod arthritis society helpline if humira dont have one

some of the newer biologics dont have so many problems as the older ones with rashes but that is mostly on the injection site
reply | back to forum

Date: 29.11.2013
From: val

Subject: Re: Humira and all over rash (after 5 years of starting)

Hi Cain. I am on Humira as well as mtx injections. When the nurse came to show you how to inject she should have given you a pack explaining Humira and the service who provide it. There is a telephone number in it or my nurse gave me a card with her name and number saying to get in touch if ever I needed to. Do try either numbers as they maybe able to help. Really hope all works out for you.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+4=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board